# SDR FDEA201802140396

- Difficulty date: February 14, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,322 hours, 22,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE PRESS LOW INSTALLED RIGHT FWD ENTRY DOOR (R1) DAMPER AND EMERGENCY OPERATION CYLINDER REF 52-10-14-04-01. NO LEAKS NOTED. ACCOMPLISHED ADJ/TEST 52-10-14-05-01. DOOR CHECKS NORMAL.
